# SDR SWIA971925

- Difficulty date: August 7, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 27,150 hours, 31,639 cycles
- Engine: Pwa PW118
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Out Of Adj
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR WOULD NOT RETRACT.  RETURNED TO PDX.  FOUND RIGHT GEAR DOOR SEQUENCE VALVE OUT OF ADJUSTMENT.  ADJUSTED PER MM 32-32-04.  PERFORMED MULTIPLE GEAR SWINGS.  OPS CHECKS GOOD.
